# SDR USAA2013071700003

- Difficulty date: July 16, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- Aircraft time: 62,675 hours, 41,712 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX REPORTED FLOOR EMERGENCY LIGHT AT ROW 14 ABC INOP.  MX R & R EMERGENCY LIGHT ASSY AT FLOOR, AT ROW 14 ABC IAW CMM 25-40-61.  OPS CHECKED GOOD.
